Set systems with no union of cardinality 0 modulo m

N. Alon, D. Kleitman, R. Lipton, R. Meshulam, M. Rabin, J. Spencer

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Let q be a prime power. It is shown that for any hypergraph ℱ = {F1,..., Fd(q-1)+1} whose maximal degree is d, there exists Ø ≠ ℱ0 ⊂ ℱ, such that[Figure not available: see fulltext.] ≡ 0 (mod q).

Original languageEnglish (US)
Pages (from-to)97-99
Number of pages3
JournalGraphs and Combinatorics
Issue number2
StatePublished - Jun 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Set systems with no union of cardinality 0 modulo m'. Together they form a unique fingerprint.

Cite this